MAUDE Adverse Event Report: ROCHE DIAGNOSTICS Phosphate (Inorganic) ver.2; PHOSPHOMOLYBDATE (COLORIMETRIC) - Inorganic Phosphorous

ROCHE DIAGNOSTICS Phosphate (Inorganic) ver.2; PHOSPHOMOLYBDATE (COLORIMETRIC) - Inorganic Phosphorous
Catalog Number 08058610190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction

Brand Name
Phosphate (Inorganic) ver.2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC) - Inorganic Phosphorous
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250--045
MDR Report Key25843288
Report Number1823260-2026-02890
Device Sequence Number18702662
Product Code CEO
UDI-Device Identifier07613336121481
UDI-Public07613336121481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058610190
Device Lot Number956910
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexUnknown